Manipulation via Endowments in a Market with Profit Maximizing Agents
In this paper we show that it is possible to manipulate market equilibria in an economy with profit maximizing agents (or agents with quasi-linear utility functions) by either destroying or withholding ones initial endowments.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Murat Atlamaz & Bettina Klaus, 2007.
"Manipulation via Endowments in Exchange Markets with Indivisible Goods,"
Social Choice and Welfare,
Springer;The Society for Social Choice and Welfare, vol. 28(1), pages 1-18, January.
- Murat Atlamaz & Bettina Klaus, 2003. "Manipulation via Endowments in Exchange Markets with Indivisible Goods," UFAE and IAE Working Papers 598.04, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Andrew Postlewaite, 1979. "Manipulation via Endowments," Review of Economic Studies, Oxford University Press, vol. 46(2), pages 255-262.
- Zaifu YANG & Ning SUN, 2004. "The Max-Convolution Approach to Equilibrium Models with Indivisibilities," Econometric Society 2004 Far Eastern Meetings 564, Econometric Society.
- Shapley, Lloyd S. & Shubik, Martin, 1969. "On market games," Journal of Economic Theory, Elsevier, vol. 1(1), pages 9-25, June.
- Aumann, R. J. & Peleg, B., 1974. "A note on Gale's example," Journal of Mathematical Economics, Elsevier, vol. 1(2), pages 209-211, August.
- Campbell,Donald E., 1987. "Resource Allocation Mechanisms," Cambridge Books, Cambridge University Press, number 9780521319904, February.
- Gale, David, 1974. "Exchange equilibrium and coalitions : An example," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 63-66, March.
- Aditya Goenka & Stefano Matta, 2008. "Manipulation of endowments and sunspot equilibria," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 36(2), pages 267-282, August.
- Bikhchandani, Sushil & Mamer, John W., 1997. "Competitive Equilibrium in an Exchange Economy with Indivisibilities," Journal of Economic Theory, Elsevier, vol. 74(2), pages 385-413, June. Full references (including those not matched with items on IDEAS)